# SDR UIEA2014082800409

- Difficulty date: August 28, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 86,370 hours, 16,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EIGHT EMER CEILING LIGHTS ON MAIN DECK & UPPER DECK INOPERATIVE & FLOOR PATHWAY EMER & LIGHT A LAVATORY UPPER DECK ARE INOPERATIVE.  RELAMPLED EMER CEILING LIGHTS ON MAIN DECK & UPPER DECK & FLOOR PATHWAY EMER LIGHT IAW AMM 33-51-12 & 33-51-07.  OPERATIONS CHECKED GOOD.
